Statistical Science

Comments on: "Methods for approximating integrals in statistics with special emphasis on Bayesian integration problems" by M. Evans and T. Swartz

Full-text: Open access

Abstract

The original paper by Michael Evans and Tim Swartz appeared in the August 1995 issue of Statistical Science (10 254-272.) Due to a publication error the following discussion of the paper was not included in that issue.

Article information

Source
Statist. Sci. Volume 11, Number 1 (1996), 54-64.

Dates
First available: 16 September 2002

Permanent link to this document
http://projecteuclid.org/euclid.ss/1032209664

Mathematical Reviews number (MathSciNet)
MR1437126

Digital Object Identifier
doi:10.1214/ss/1032209664

Subjects
Primary:

Citation


Export citation

See also

  • Includes: J. E. H. Shaw. Comment.
  • Includes: Alan Genz, John Monahan. Comment.
  • Includes: Mark J. Schervish, Larry Wasserman, Russ Wolfinger. Comment.
  • Includes: Michael Evans, Tim Swartz. Rejoinder.